# SDR DALA2019010800097

- Difficulty date: January 7, 2019
- Submitted: January 8, 2019
- Operation: Air carrier
- Aircraft: N906DA
- Make and model: Doug MD-90-30
- Aircraft serial: 53386
- Aircraft time: 62,454 hours, 34,112 cycles
- System (JASC): 5754 · Leading Edge Devices
- Part: Plate
- Condition: Missing
- Location: Le Slat
- Stage of operation: IN
- How discovered: V
- Nature of condition: O
- Precautionary procedure: K

## Discrepancy

RT WING SLAT PLATE X2 MISSING. FWD TO CDL 57-30-06. REPLACED RT NR 5 METAL SLAT SEAL. CDL REMOVED. OK FOR SERVICE. (LP# 4988518)
